My mom is 82 and took a prolia shot about 2 months ago. She has had nothing but pain in 1 of her legs ever since. She has to walk with a cane now. Never had to do this before. She was given gabapentin for her pain and it only helps a little. When will the effects of this shot wear off?
Some people have allot of pain from this medication. Its mostly in the long bones and the hips. I don't doubt the gabapentin isn't helping, its for nerve pain not bone pain. Can she take things like ibuprofen and aleve? She needs a pain medication.
So sorry to hear about your mother's pain. The bone effects may wear off within a few months, but I've had bone pain and skin inflammation since my Prolia injection which was almost 2 years ago. You should really file a report with the FDA since I don't see that as a side effect from Prolia. If the FDA receives multiple reports of the problem, then they will list it as a new side effect which can warn others. That's what I did. Go to fda with gov after it. Then click on Medwatch, then click on the first bold print on that page which says: "Report a Serious Medical Product Problem Online". I hope that you will do that too.
I had pain in groin and down leg for 4 weeks. Turned out to be UTI.
I didn't have the traditional UTI symptoms.
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2011 • 1 answer
Updated 12 Jul 2013 • 2 answers
Updated 11 Jul 2015 • 1 answer
Does anyone have severe joint and bone pain after taking Prolia? Mine hurt so bad I can hardly move?
Updated 14 days ago • 5 answers
Updated 18 Aug 2018 • 6 answers